# SDR USAASB99073

- Difficulty date: March 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transmitter
- Part number: ST107R
- Condition: Failed
- Location: Brake Pressure
- Part time: 7,812 hours
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

CLT - FLT 1144 - ON APPROACH TO CLT, THE BRAKE PRESSURE INDICATOR DROPPED TO 1,000 PSI.  CREW ABORTED THE LANDING, DECLARED AN EMERGENCY AND ACCOMPLISHED A GO-AROUND FOR THE LONGER RUNWAY.  FLIGHT LANDED WITHOUT INCIDENT AND TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE BRAKE PRESSURE TRANSMITTER.  OPERATIONAL CHECK GOOD.  (M)
